# SDR UPS99828355

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Split
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK SPLIT AND CORRODED AT FS 1060, LBL 60.  REMOVED DAMAGED SEAT TRACK FROM FS 1000-1300, LBL 60 IAW SRM 53-2-3.
